IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generators for some rings of analytic functions


Author: Lars Hörmander
Journal: Bull. Amer. Math. Soc. 73 (1967), 943-949
DOI: https://doi.org/10.1090/S0002-9904-1967-11860-3
MathSciNet review: 0226387
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Carleson, Interpolation by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547-559. MR 141789
  • 2. L. Hörmander, L2 estimates and existence theorems for the $\bar \partial $ operator, Acta Math. 113 (1965), 89-152. MR 179443
  • 3. L. Hörmander, An introduction to complex analysis in several variables, D. Van Nostrand, Princeton, N. J., 1966. MR 203075
  • 4. L. Hörmander, L (pluri-) subharmonic functions, Math. Scand. 20 (1967), 65-78. MR 234002
  • 5. J. Kelleher and B. A. Taylor, An application of the corona theorem to some rings of entire functions, Bull. Amer. Math. Soc. 73 (1967), 246-249. MR 206277
  • 6. B. Malgrange, Sur les systèmes différentiels à coefficients constants, Coll. Int. du Centre National de la Recherche Scientifique, Paris, 1963, pp. 113-122. MR 176211


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11860-3

American Mathematical Society